# SDR L4Y2002F00002

- Difficulty date: May 9, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N67887
- Make and model: Cessna 402C
- Aircraft serial: 402C0436
- Engine: Cont TSIO520*
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Spring
- Part number: 0820577
- Condition: Broken
- Location: Master Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE MASTER CYLINDER INTERNAL SPRING BROKEN.  MASTER CYLINDER INOPERATIVE.
